Name that rhythm... - page 2

by *LadyNurse* 5,625 Views | 17 Comments

Hey you cardiac kings and queens... Can someone put a name to this rhythm? I was thinking a 2:1 AV Block, Mobitz II... Read More


  1. 0
    No, I'm not a student. LOL.

    I'm just not a Rhythm Queen, either. I'm that nurse that will need her calipers and a quick reference guide.

    No offense taken.
  2. 0
    From a student's perspective, does anyone have any favorite websites or books for learning to read strips?

    I have Med-Surg III in the fall, and my instructor is known as the Cardio-Queen... I'm going to need all the help I can get!
  3. 1
    Mobitz II with possible digoxin toxicity
    LetsChill likes this.
  4. 1
    Are we sure this is Mobitz II? This is a pt with ARF and is reasonable to suspect hyperkalemia. It looks to me like a widened QRS, inverted T-wave, and a U-wave. That non-conducting P-wave might be a U-wave.
    icuRNmaggie likes this.
  5. 0
    The QRS is not wide enough for Hyperkalemia. It is slow however it also has a slightly inverted t wave which commonly seen in patients with dig toxicity.
  6. 0
    ST depression can be caused by Dig...yup...had that one before
  7. 0
    U-waves are associated with hypokalemia.
  8. 0
    Second degree type II. Fixed p-r, then drops a beat.


Top